# SDR 2017FA0000041

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: General aviation
- Aircraft: N917T
- Make and model: Piper PA46-500TP
- Engine: Pwc PT6A42A
- System (JASC): 2701 · Control Column Section
- Part: Elevator
- Condition: Frozen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BEING IN THE COLD, THE ELEVATOR CONTROL BECAME INCREASINGLY HARD TO CONTROL SUSPECTED GREASE IN THE COLD TEMPS.
